MathSciNet Relay Station
MathSciNet bibliographic data
MR2058383 (2005f:30052) 30C85 (30E10 30E20 31A15 42B20)
Tolsa, Xavier The semiadditivity of continuous analytic capacity and the inner boundary conjecture. Amer. J. Math. 126 (2004), no. 3, 523–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement